# SDR SIMA201019002

- Difficulty date: July 9, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 25,332 hours, 24,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT EMERGENCY FLOOR STRIP PARTIALLY LIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LIGHT STRIP IAW EMB 145 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
